# SDR DALA2020031401849

- Difficulty date: March 10, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 54,893 hours, 28,313 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

SHIP 3115 - PRESSURIZATION - EMERGENCY DESCENT DUE TO THE LOSS OF CABIN PRESSURIZATION ECAM WARNING: CAB PR EXCESS CAB ALT , O2 MASKS DEPLOYED. LANDED SAFELY. CORRECTIVE ACTION - IN PROGRESS.
